Change background image

Vastly Different Side Effects from Different Kavas?

Discussion in 'Health & Wellness' started by mjrinehart27, Jan 12, 2019.

  1. mjrinehart27

    mjrinehart27 Member

    So in the past I mostly stuck to HGK kavas or BKH's 11 Year Micro and the only side effects I ever experienced were nausea (mild to moderate) and very light dermo that mostly stayed near my underarms and only after several months of daily drinking, but a few weeks ago tried Kavafied Supreme. I was elated to find that the Supreme caused little to no nausea, but after about a week of starting to drink kava again, I got some gnarly dermo that started around my eyes of all places. A week and a half of abstaining and 1-2x daily Amlactin applications have mostly cleared away the worst of it, but this was the first time I've ever experienced it on my face, and after such a short time. Was this likely due to trying a new strain or was it likely just random? As much as I enjoy Supreme, I'm not keen to experience the dermo on my face again.

    Sent from my Pixel 3 XL using Tapatalk
    Intrepidus_dux likes this.
  2. Intrepidus_dux

    Intrepidus_dux Kava Enthusiast

    It's likely how that strain is affecting you as long as your hydration has stayed the same. The melo melo I loved, but gave me awful dermo.
  3. Mrbinx69

    Mrbinx69 Kava Enthusiast

    Kava supreme gives me the worst side effects so far
    Intrepidus_dux likes this.